FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Anomalous magnetoelastic waves in nickel wire

Liu, Y., Viens, M., Cheeke, J. D. N. et Jen, C. K.. 1993. « Anomalous magnetoelastic waves in nickel wire ». Journal of Applied Physics, vol. 73, nº 5. pp. 2584-2586.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Viens, Martin
Affiliation: Autres
Date Deposited: 03 Dec 2020 15:41
Last Modified: 03 Dec 2020 15:41
URI: https://espace2.etsmtl.ca/id/eprint/21632

Actions (login required)

View Item View Item